MathSciNet Relay Station
MathSciNet bibliographic data
MR1401518 (98c:16049) 16W30
Fischman, D.; Montgomery, S.; Schneider, H.-J. Frobenius extensions of subalgebras of Hopf algebras. Trans. Amer. Math. Soc. 349 (1997), no. 12, 4857–4895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement